# SDR DXTA2024010810527

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 5,799 hours, 3,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NONLOCK CLOSED. PINS WILL NOT ENGAGE.   PERFORMED CASIN DOOR LOCK FUNCTIONAL CHECK RESULTS SATISFACTORY IAW CESSNA 680A AMM 52-10-00. PERFORMEDCABIN DOOR INSPECTION CHECK PAYING PARTICULAR ATTENTION OF BAYONETS AND STRIKER PLATES PER NJA REOUEST IAW CE 680A AMM 52-10-00 NO DISCREPANCIES NOTED AT THIS TIME
